Massachusetts, 2022High Wind and Strong Wind in Massachusetts, November 30, 2022
November 30, 2022 · NWS BOX · 15 events in 9 counties and zones
A strong cold front moved across southern New England, causing southerly winds that gusted to 40 to 55 mph. Although leaves were gone from many trees, there was still some scattered tree damage in Massachusetts, northern Connecticut, and northern Rhode Island.
Every event with a place to put it; 15 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $28,000
- Crop damage
- None recorded
- Events
- 15
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong cold front moved across southern New England, causing southerly winds that gusted to 40 to 55 mph. Although leaves were gone from many trees, there was still some scattered tree damage in Massachusetts, northern Connecticut, and northern Rhode Island. With a strong low level jet aloft, a few of the heavier showers brought down isolated wind gusts estimated near 70 mph in Dunstable, MA.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Nov 30, 12:45 PM EST, 55 minutes earlier.
Area forecast discussion, Nov 30, 12:45 PM EST, 55 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
1245 PM EST Wed Nov 30 2022
.SYNOPSIS...
A strong cold front approaches the region today allowing for a
period of brief widespread heavy rain and strong to potentially
damaging wind gusts late today into this evening. Dry but windy and
chilly conditions are on tap for Thursday behind this cold front.
Another strong cold front will bring a period of rain and strong
wind gusts Saturday into Saturday evening with dry and blustery
conditions returning on Sunday. More showers are possible sometime
Monday into Tuesday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1000 AM Update...
Warm front is currently lifting across southern New England with
a few light rain showers across central Massachusetts. The back
end of the cold front sits over western New York/Pennsylvania
with a fine line developing. Out ahead of all of this are rather
calm winds to start the day. Cooler temperatures are coming off
the waters from the southeast winds this morning, but aloft
winds are increasing out of the southwest. Given the stable
environment this morning, we don't expect winds to kick-up until
mid-afternoon. Just a waiting game at this point for the
inversion to mix out.
Did make a few minor adjustments to bring the forecast in line
with the latest obs. See the previous discussion below.
===============================================================
Highlights...
* Widespread brief heavy rain arrives between noon & 4 PM today
* Strong to Damaging Wind Gusts between 3 and 10 PM this evening
* Back Edge of rain exits the coast by 9 or 10 PM this evening
Details...
Strong closed upper level low in the vicinity of Lake Superior and
Ontario will lift northeast today. This will send potent shortwave
energy eastward ahead of a strong cold front. The result will be a
brief period of widespread heavy rain along with strong to
potentially damaging wind gusts. We will break things down further
below.
1) Widespread Brief Heavy Rain Later Today into Early Evening:
As strong shortwave energy and an associated cold front moves
eastward across the Great Lakes this morning a strong southerly LLJ
will develop. This will result in increasing low level
moisture...but the deeper forcing will remain west of our region
this morning. So other than perhaps a spot shower or two in the warm
advection pattern much of the morning should remain dry. Despite the
cloud cover this morning, increasing SSE low level flow will allow
temps to climb into the 50s in many locations by lunchtime and 45 to
50 across portions of the distant interior.
Stronger/deeper forcing will arrive this afternoon as the shortwave
energy and associated cold front gets closer. Widespread rain
overspreads the region between noon and 4 pm from west to east. The
southerly LLJ is 3-4 standard deviations above normal for this time
of year and there is some elevated instability. Given the very
strong forcing coupled with Pwats climbing over 1 inch; the rain
should fall briefly heavy. Rainfall amounts are expected to be on
the order of 0.50 to 1 inch. Fortunately this system is quite
progressive, so while heavy rain and brief ponding of water on
roadways may slow down traffic for the evening commute we are not
expecting any significant flooding problems. The back edge of the
rain to exit western MA and northern CT between 6 and 8 pm followed
by eastern MA/RI between 8 and 10 pm.
2) Brief Period of Strong to Potentially Damaging Wind Gusts:
The main concern will revolve around a period of strong to
potentially damaging wind gusts late today into this evening. A
strong southerly LLJ that will peak between 75 and 80 knots at 850
mb will sweep across the region ahead of a cold front. These
southerly LLJ cases are always difficult to forecast even in the
short term. It is usually difficult to determine how much of this
wind will be able to mix down to the ground. A look at the soundings
indicates that much of the inversion will be mixed out as temps rise
into the 50s to perhaps near 60 across portions of the coastal
plain. This should yield a period of southerly wind gusts of
40 to 50 with perhaps a few gusts up to 55 mph across parts of RI/SE
MA, which is climatologically favored for the strongest winds in
these cases. Whether we end up on the lower or higher end of these
wind speeds will be determined by how warm the surface temperature
gets and if we are able to generate some sort of fine line as a few
of the high resolution CAMs suggest.
The potential for some sort of fine line along with the models
indicate a significant pressure fall/rise couplet with the strong
cold front. Temps well into the 50s to near 60 will quickly fall
into the upper 30s and 40s behind the front. This may also result in
a brief period of strong westerly wind gusts of 40-50 mph
immediately behind the front.
Given the above; wind advisories continue for the entire region
later today into this evening. The strongest of these winds will be
between 3 and 10 pm this evening with minor tree damage and
some power outages possible too.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
Highlights...
* Mainly Dry/Chilly Overnight But still windy at times
* Windy & Chilly Thu with gusts between 35 and 50 mph
Details...
Late This Evening and Overnight...
While the initial round of strong winds will subside a bit by late
evening; it still will be windy at times overnight especially in the
high terrain and typical non-decoupling spots. Gusts of 25 to 35 mph
will persist as strong cold advection will allow 850T to drop to
around -10C by daybreak. While the wind will keep temps from bottoming
out; the cold advection should still allow low temps to drop
into the upper 20s to the middle 30s. Wind Chills will be in the 15
to 25 degree range by daybreak Thursday. Dry weather expected other
than a few flurries or brief snow shower or two that will impact the
east slopes of the Berks at times.
Thursday...
High pressure moving into the Ohio Valley coupled with strong low
pressure in eastern Canada will result in a chilly westerly flow of
air into southern New England Thursday. Other than some strato-CU
focused across the interior expect plenty of sunshine.
However...850T near -10C should result in high temps in the middle
to upper 30s across the high terrain and between 40 and 45
elsewhere.
The main issue on Thursday will be a second round of strong wind
gusts. WNW 850 mb jet will be on the order of 45 to 55 knots and
soundings show deep mixing with steep low level lapse rates. This
should allow for westerly wind gusts on the order of 35 to 50 mph.
the strongest of these winds will be across western/central and
northeast MA under the core of the LLJ...so Wind Advisories remain
posted in this region. In fact...may see a few gusts up to 55 mph in
parts of western/central MA with the best chance of this in the high
terrain.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Highlights...
* Dry and quiet until our next system arrives for the weekend
bringing another round of rain and strong winds Saturday, then
potentially again on Tuesday
* Temperatures increasing through Saturday before returning to
normal, then increasing again through Tuesday.
Details...
Thursday night through Friday...
After sundown on Thursday winds will come down rather quickly,
essentially calm after midnight. This is because for one the
temperature profile becomes less favorable for mixing down of the
jet, but that jet is also quickly exiting offshore as high pressure
moves overhead. This may allow for good radiational cooling
conditions if the winds can come down quickly enough. Lows should be
in the mid to upper 20s away from the Cape and Islands. Friday will
be quiet and milder thanks to placement of the surface high
directing warmer SW flow into southern New England. Highs top out in
the mid to upper 40s with low 50s along the south coast.
Saturday and Sunday...
Dejavu anyone? Ok, perhaps not the exact same situation, but
Saturday we'll be dealing with a similar storm system to
Wednesday's. A slightly negatively tilted mid level trough moving
from the Great Lakes into New England late Saturday into Sunday with
a surface low reflection passing well to our northwest will bring a
period of rain, heavy at times, and strong winds to the region on
Saturday. A strong 60-70 kt SW low level jet develops ahead of the
cold front at which time warm southerly flow will bring surface
temps near 60, readily mixing down wind gusts of 30-40 mph,
potentially up to 50 mph over southeast MA. The cold front drops
through Saturday night shutting off rainfall and ushering in a dry
but blustery Sunday with highs back toward normal, in the upper 40s.
Monday and Tuesday...
Tell me if you're heard this one before. After a stretch of quiet
weather under high pressure, Tuesday brings the chance for another
rainy and windy storm system. Confidence in any timing/impact
details with this storm system, though, is much lower, owing to run-
to-run and model-to-model discrepancies at the extended time range.
Overall, the pattern remains active, and unsettled weather is likely
around the first half of the week.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
Forecaster Confidence Levels:
Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.
18Z TAF Update...
Today & Tonight...High Confidence in trends with moderate
confidence in timing.
Band of widespread rain arrives later today from west to
east...roughly between 16z and 20z and briefly fall heavy resulting
in low end MVFR-IFR conditions along with some LLWS. Southerly
winds will pickup as well with brief 35 to 45 knot wind gusts
sweeping across the region. The back edge of the rain will
quickly cross the area between 22z and 02z with a wind shift to
the W and another brief period of 35-45 knot wind gusts.
VFR conditions quickly return to all areas by mid to late
evening. W winds will still gust to between 20 and 30 knots and
up to 35 knots in a few of the typical spots that tend not to
decouple.
Thursday...High Confidence.
VFR conditions despite W wind gusts of 30 to 40 knots with the
strongest of those winds north of the CT/RI border. A few gusts
up to 45 knots are possible in portions of western and central
MA.
BOS TAF...Moderate confidence. SE winds becoming S around 22z
with gusts to 35 kt and +RA. Confidence remains moderate in
regards to how much wind mixes down to the surface. Higher
confidence in gusty W wind this evening/overnight.
BDL TAF...Moderate confidence. Light wind this late morning,
becoming sustained near 14 kt by 18z, then S with gust to 35 kt
by 21z with +RA. Higher confidence in gusty W wind this
evening/overnight.
Outlook /Thursday Night through Sunday/...
Thursday Night: VFR. Windy with gusts up to 35 kt.
Friday: VFR.
Friday Night: VFR. Breezy.
Saturday: Mainly VFR, with local IFR possible. Windy with gusts
up to 35 kt. RA.
Saturday Night: VFR. Strong winds with gusts up to 40 kt. RA
likely.
Sunday: VFR. Windy with gusts up to 30 kt.
&&
.MARINE...
Forecaster Confidence Levels:
Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.
Today through Thursday...High Confidence.
* Gale Warnings All Waters Through Thursday
A strong cold front approaching from the west will result in a
strong southerly LLJ develop later today. Despite the
inversion...southerly winds gusts of 35 to 45 knots will develop
late today and shift to the west this evening behind the cold front.
While westerly winds may slacken to between 30 and 35 knots later
this evening before increasing to back to between 35 and 45 knots
Thursday in the strong cold advection over the relatively warm
waters. Gale Warnings continue for all waters through Thursday.
Outlook /Thursday Night through Sunday/...
Thursday Night: Low risk for gale force winds with gusts up to
35 kt. Areas of rough seas.
Friday: Winds less than 25 kt.
Friday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Areas of seas approaching 5 ft.
Saturday: Low risk for gale force winds with gusts up to 35 kt.
Rough seas up to 10 ft. Rain likely.
Saturday Night: Moderate risk for gale force winds with gusts
up to 40 kt. Rough seas up to 10 ft. Rain likely.
Sunday: Low risk for Small Craft Advisory winds with gusts up
to 25 kt. Areas of rough seas.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Wind Advisory until 9 PM EST this evening for CTZ002>004.
MA...Wind Advisory until 5 PM EST Thursday for MAZ002-003-008>011.
Wind Advisory until 5 PM EST Thursday for MAZ004>007-012>016-
026.
Wind Advisory until 1 AM EST Thursday for MAZ017>024.
RI...Wind Advisory until 1 AM EST Thursday for RIZ001>008.
MARINE...Gale Warning until 7 PM EST Thursday for ANZ230>237-250-251-
254>256.
&&
SYNOPSIS...Frank/BW
NEAR TERM...Frank/BW/Gaucher
SHORT TERM...Frank
LONG TERM...BW
AVIATION...Frank/BW/Gaucher
MARINE...Frank/BWHazardous weather outlook, Nov 30, 4:08 AM EST, 9 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
408 AM EST Wed Nov 30 2022
MAZ017>024-RIZ001>008-010915-
Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA-
Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA-
Nantucket MA-Northwest Providence RI-Southeast Providence RI-
Western Kent RI-Eastern Kent RI-Bristol RI-Washington RI-Newport RI-
Block Island RI-
408 AM EST Wed Nov 30 2022
...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM EST
THURSDAY...
This Hazardous Weather Outlook is for southeastern Massachusetts,
and Rhode Island.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MAZ004>007-012>016-026-010915-
Northern Worcester MA-Central Middlesex MA-Western Essex MA-
Eastern Essex MA-Southern Worcester MA-Western Norfolk MA-
Southeast Middlesex MA-Suffolk MA-Eastern Norfolk MA-
Northern Middlesex MA-
408 AM EST Wed Nov 30 2022
...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 PM EST
THURSDAY...
This Hazardous Weather Outlook is for central Massachusetts,
eastern Massachusetts and northeastern Massachusetts.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MAZ002-003-008>011-010915-
Western Franklin MA-Eastern Franklin MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
408 AM EST Wed Nov 30 2022
...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST
THURSDAY...
This Hazardous Weather Outlook is for western Massachusetts.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
CTZ002>004-010915-
Hartford CT-Tolland CT-Windham CT-
408 AM EST Wed Nov 30 2022
...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM EST THIS
EVENING...
This Hazardous Weather Outlook is for northern Connecticut.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo
For the latest updates...please visit our webpage at
www.weather.gov/boston
You can follow us on Facebook at
www.facebook.com/NWSBoston
You can follow us on Twitter at
@NWSBoston
Strong Wind, Southern Bristol
- When
- November 30, 1:40 PM EST
- Where
- Southern Bristol forecast zone
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $300
- Reported by
- Law Enforcement
- Coordinates
- 41.757, -71.088 (the zone’s center; the record gives no point)
In Somerset, a large tree limb was down on Dias Terrace. Report relayed by amateur radio.
Strong Wind, Northern Worcester
- When
- November 30, 3:20 PM EST
- Where
- Northern Worcester forecast zone
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $500
- Reported by
- Law Enforcement
- Coordinates
- 42.351, -71.908 (the zone’s center; the record gives no point)
In New Braintree, a tree was down on West Road near the intersection with Gilbertville Road.
Strong Wind, Western Hampshire
- When
- November 30, 3:20 PM EST
- Where
- Western Hampshire forecast zone
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $500
- Reported by
- Amateur Radio
- Coordinates
- 42.340, -72.664 (the zone’s center; the record gives no point)
In Plainfield, a tree was down on the corner of Main Street and South Central Street.
Strong Wind, Northwest Middlesex County
- When
- November 30, 3:54 PM EST
- Where
- Northwest Middlesex County forecast zone
- Measured
- 46 kt (53 mph) estimated gust
- Property damage
- $800
- Reported by
- Fire Department/Rescue
- Coordinates
- 42.486, -71.392 (the zone’s center; the record gives no point)
In Shirley, a tree and wires were down on Benjamin Road. Report relayed by amateur radio.
Strong Wind, Eastern Franklin
- When
- November 30, 4:10 PM EST
- Where
- Eastern Franklin forecast zone
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 42.583, -72.592 (the zone’s center; the record gives no point)
In Erving, a tree was down on Poplar Mountain Road at Route 63. Also, a large tree was down on Old State Road. Reports relayed by amateur radio.
Strong Wind, Eastern Franklin
- When
- November 30, 4:20 PM EST
- Where
- Eastern Franklin forecast zone
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $800
- Reported by
- Law Enforcement
- Coordinates
- 42.583, -72.592 (the zone’s center; the record gives no point)
In Northfield, a tree was down on wires on Warwick Road in Northfield. Report relayed by amateur radio.
Strong Wind, Eastern Franklin
- When
- November 30, 4:25 PM EST
- Where
- Eastern Franklin forecast zone
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $500
- Reported by
- Law Enforcement
- Coordinates
- 42.583, -72.592 (the zone’s center; the record gives no point)
In Sunderland, a tree was down on North Silver Lane. Report relayed by amateur radio.
Strong Wind, Western Middlesex
- When
- November 30, 4:45 PM EST
- Where
- Western Middlesex forecast zone
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $800
- Reported by
- Trained Spotter
- Coordinates
- 42.486, -71.392 (the zone’s center; the record gives no point)
In Lowell, on an unspecified street, a large tree branch fell on a car, which smashed the rear windshield. Report relayed by amateur radio. Winds gusted as high as 55 mph a few hours later at the Bedford Airport (KBED) to the south of Lowell.
Strong Wind, Southern Worcester
- When
- November 30, 4:45 PM EST
- Where
- Southern Worcester forecast zone
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $300
- Reported by
- Law Enforcement
- Coordinates
- 42.351, -71.908 (the zone’s center; the record gives no point)
In Worcester, a large tree branch was down on Greenwood Street. Report relayed by amateur radio.
Strong Wind, Southern Worcester
- When
- November 30, 4:45 PM EST
- Where
- Southern Worcester forecast zone
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 42.351, -71.908 (the zone’s center; the record gives no point)
In Webster, trees and wires fell onto a parked car near Brookside Avenue. No injuries. Report relayed by amateur radio.
Strong Wind, Southern Worcester
- When
- November 30, 4:50 PM EST
- Where
- Southern Worcester forecast zone
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Law Enforcement
- Coordinates
- 42.351, -71.908 (the zone’s center; the record gives no point)
In Douglas, a tree fell onto two unoccupied vehicles on the 300 block of Main Street. Report relayed by amateur radio.
High Wind, Northwest Middlesex County
- When
- November 30, 5:55 PM EST
- Where
- Northwest Middlesex County forecast zone
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Broadcast Media
- Coordinates
- 42.486, -71.392 (the zone’s center; the record gives no point)
A tv meteorologist relayed photos of trees snapped off at treetop level and a few mid-way up, in the backyard of a residence in Dunstable. Radar did not indicate much rotation. It is thought that the heavier showers tapped the strong winds aloft (low level jet) and brought locally damaging winds toward the surface.
Strong Wind, Suffolk
- When
- November 30, 6:46 PM EST
- Where
- Suffolk forecast zone
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 42.264, -71.125 (the zone’s center; the record gives no point)
In Boston, a bus company reported a large tree down at the intersection of Melnea Cass Blvd. and Washington Street. Report relayed by amateur radio.
Strong Wind, Southern Worcester
- When
- November 30, 8:02 PM EST to 8:06 PM EST
- Where
- Southern Worcester forecast zone
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 42.351, -71.908 (the zone’s center; the record gives no point)
In Worcester, police reported a tree down at the intersection of Salisbury Street and Barry Road; a large tree down on the 700 block of Southbridge Street; and a large tree down on the 100 block of Eastern Avenue.
Strong Wind, Western Essex
- When
- November 30, 8:11 PM EST
- Where
- Western Essex forecast zone
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 42.639, -70.868 (the zone’s center; the record gives no point)
In Haverhill, a large tree was down on Peabody Street. Report relayed by amateur radio.
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Damaging Winds in Alabama, November 30, 2022$20,000 · EF3 · 7 events
- Strong Wind in New Hampshire, November 30, 20221 death · $15,000 · 1 event
- Lightning Strike in Georgia, November 30, 2022$75,000 · 1 event
- Tornado in Mississippi, November 30, 2022EF1 · 1 event
- Damaging Winds in New Hampshire, November 30, 2022$20,000 · 52 kt wind · 6 events
- Damaging Wind in Maryland, November 30, 2022$20,000 · 52 kt wind · 1 event
- Damaging Winds in Florida, November 30, 2022$2,000 · 59 kt wind · 10 events
- Frost and Freeze in California, November 30, 20229 events
- Tornadoes and Damaging Winds in Georgia, November 30, 2022$5,000 · EF0 · 9 events
- Marine Thunderstorm Winds in Gulf of Mexico, November 30, 20228 events
- Winter Storm and Heavy Snow in Montana, November 30, 20227 events
- Heavy Snow in Montana, November 30, 20226 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1058902, 1058906, 1058909, 1058925, 1058928, 1058930, 1058932, 1058935, 1058938, 1058939, 1058942, 1058937, 1058945, 1058948, 1058953.